Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A graph-theoretical generalization of a Cantor theorem


Author: Siemion Fajtlowicz
Journal: Proc. Amer. Math. Soc. 63 (1977), 177-179
MSC: Primary 05C20; Secondary 04A05
DOI: https://doi.org/10.1090/S0002-9939-1977-0432489-3
MathSciNet review: 0432489
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In 1962 Gleason and Dilworth found a poset-theoretical generalization of the Cantor Theorem concerning the cardinality of power sets. In the present paper we prove a graph-theoretical generalization of both theorems.


References [Enhancements On Off] (What's this?)

  • [1] P. M. Cohn, Universal algebra, Harper and Row, New York, 1965. MR 31 #224; 32, p. 1754. MR 0175948 (31:224)
  • [2] R. P. Dilworth and A. M. Gleason, A generalized Cantor theorem, Proc. Amer. Math. Soc. 13 (1962), 704-705. MR 26 #2365. MR 0144824 (26:2365)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05C20, 04A05

Retrieve articles in all journals with MSC: 05C20, 04A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0432489-3
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society